# SDR GLBA20110416A

- Difficulty date: April 16, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 32,046 hours, 40,692 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 1013880167
- Part serial: NSN
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LANDING GEAR WOULD NOT COME UP. THE GEAR INTRANSIT LIGHTS REMAINED ILLUMINATED, NONE OF THE 3 GREEN LIGHTS WOULD ILLUMINATE AFTER THE GEAR HANDLE WAS DOWN, MANUALLY EXTENDED GEAR TO GET 3 GREENS, TRANSIT LIGHTS EXT. MAINTENANCE FOUND A LEAK IN THE RETRACT HOSE, R&R HOSE PN 101-388-016-7 IAW AIM 10 MI 32.01, OPS AND LEAK CHECKED GOOD.
